# SDR FDKA200803111

- Difficulty date: March 11, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 17,749 hours, 16,455 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 3601135470
- Part serial: 222425
- Condition: Failed
- Location: Apu
- Part time: 12,083 hours, 11,148 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6121 PWM-JFK (1303 PHX LCL), APU FIRE DET FAIL MSG ON EICAS.  MX REMOVED AND REPLACED APU FIRE DETECTION LOOP.
